Mordell-Lang plus Bogomolov II the division group, by Bjorn Poonen

This paper, combined with 0127, has now appeared under the title ``Mordell-Lang plus Bogomolov'', in Invent. Math. 137 (1999), no. 2, 413-425, and so the preprint has been removed.

In "Mordell-Lang plus Bogomolov", we formulated a conjecture combining the Mordell-Lang conjecture (now proven) and the Bogomolov conjecture, and proved the Mordellic part when A is almost split (i.e., isogenous to the product of an abelian variety and a torus). Here we prove that the full conjecture would follow from the Bogomolov conjecture and an equidistribution result for general semiabelian varieties. These assumptions have been proved when A is almost split, so the conjecture is completely proven in that case.



Bjorn Poonen <poonen@math.berkeley.edu>